# SDR SWAA2025071483431

- Difficulty date: June 19, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 71,625 hours, 42,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB AFT CORNER SCUFF PLATE IS CRACKED.   REMOVED AND REPAIRED ACB AFT CORNER SCUFF PLATE IAW SRM RM 53-60-15-2R-1-A00967 (REPAIR 1 - AFT CARGO DOOR SURROUND STRUCTURE - PERMANENT)
